# SDR K11A2018011591602

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 51,324 hours, 55,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 1089 STR 13-16, INSTALLED REPAIR IAW DWG 53301715-1, CAT A REPAIR NO FURTHER INSPECTIONS REQUIRED.
